← Return to AREDS 2 and side effects

Discussion

AREDS 2 and side effects

Eye Conditions | Last Active: 1 day ago | Replies (184)

Comment receiving replies
@christyahlin

Is there a list of side effects for Preservision Areds2?
I started taking this vitamin in early February 2024 and started getting a rash on my legs. Just wondering if the rash could be caused from this vitamin. The rash has now started spreading to other areas.

Jump to this post


Replies to "Is there a list of side effects for Preservision Areds2? I started taking this vitamin in..."

I searched for and never found a list of possible side effects for Preservision. Maybe I’m just not very good at googling. But I did find this site in my search and have followed it ever since. There is a long thread on the subject called “AREDS2 and Side Effects” on this site in which many people, including me, have described their experiences with Preservision. I would recommend reading thru that thread. https://connect.mayoclinic.org/discussion/areds/?pg=1#chv4-comment-stream-header

Call your Doctor or his nurse. There a few things I can think of that might be causing the rash.

Hello @christyahlin. I combined your discussion on side effects for Areds2 with an existing discussion titled, "AREDS 2 and side effects" - https://connect.mayoclinic.org/discussion/areds/. I did this so you could read through some of the past experiences of members and meet the members talking about similar experiences as yours.